# SDR DLM88050415

- Difficulty date: July 29, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 45,934 hours, 36,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING POPCORN ODOR ON APPROACH INTO ATL.  AFT GALLEY.  INSPECTED AIRCRAFT AND RAN PACKS, PERFORMED DUCT BURNOUT.
